# SDR CA141024004

- Difficulty date: October 1, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cap
- Condition: Loose
- Location: Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE AIR TURNBACK OCCURRED DUE TO LOW OIL PRESSURE NOTICED IN CLIMB.  ENGINE WAS NOT SHUTDOWN AND CONTINUED OPERATION UNTIL ON THE GROUND.  INSPECTION SHOWED SIGNIFICANT OIL ON EXTERNAL OF ENGINE AND INSIDE ENGINE COWLING, OIL FILLER CAP FOUND EITHER NOT INSTALLED OR INCORRECTLY INSTALLED.  EMU DOWNLOAD WAS REQUESTED.  THE DOWNLOAD SHOWS MOP REACHED 35 PSID AT 83 PERCENT NH IAW AMM 05-11-00-992-802, FIG 605 ENGINE REMOVAL IS REQUIRED.
